# SDR SWIA2019121847020

- Difficulty date: October 22, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 40,010 hours, 35,128 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fairing
- Part number: 601R3189511
- Condition: Cracked
- Location: Pax Door Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HINGE FAIRING ON FWD PAX DOOR PANEL 141AL IS CRACKED AND HAS A WORN FASTENER HOLE. (C-CHECK) RO 12/14/2019  RECEIVED NEW SERVICEABLE PAX DOOR  FWD HINGE FAIRING AND LOCATED FASTENER HOLES IAW CRJ 200 SRM. REFERENCE CONTINUATION CARD FOR ALL WORK PERFORMED.
